Just wondering if anyone out there would know what's going on with me. I'm a healthy 39 year old female. I have had headaches before, but usually I can take Tylenol or Motrin and that would take care of it. I have been getting the same headache on the left side of my forehead and temple now for over 2 weeks. At times, it's tolerable, but I have had it for 24 hours now with no relief! If I frown, it feels like a shooting or stabbing pain. I have tried Excedrin Migraine and just regular Tylenol to no avail. I have read other people's comments on having the same thing, but I not really found any answers. Anyone?
I agree wtih Jenny2008. It sounds like either a sinus infection or a migraine. Sometime times those kind of drugs aren't going to help a really bad one.. talk to your dr. they may want to run some test to make sure things are OK up there ..
Thanks alot everyone! I can say that I don't have a headache today. From reading everything on-line about a migraine, it doesn't seem like that is what it is. It COULD be a sinus problem. I do have allergies in the spring and fall and so far, knock on wood, I haven't had a problem this fall. Maybe this headache is taking the place of an allergy attack. Who knows?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.